# SDR SIMA20201128003

- Difficulty date: November 28, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 37,639 hours, 32,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EMERGENCY FLASHLIGHT CRADLE BROKEN.  C/A: R & R ENTRYWAY EMERGENCY FLASHLIGHT ASSEMBLY, IAW AMM 33-50-16.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED.
